# SDR ASAA2014091109119

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 25,334 hours, 7,790 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7722
- Condition: Faulted
- Location: Apu Bay
- Part time: 8,794 hours, 11,782 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CSS COMPLETED LESS THAN ONE HOUR PRIOR TO TOP OF DESCENT.  FIRST ATTEMPT AT FL380 WAS UNSUCCESSFUL WITH A FAULT LIGHT.  SECOND ATTEMPT AT FL380 WAS UNSUCCESSFUL WITH THE FAULT LIGHT. THIRD ATTEMPT AT FL310 HAD A SUCCESSFUL START.  ACFT GROUNDED.  REPLACED APU IAW T/C 78349-1- AND AMM 49-11-00-400-803 TC 78349015, 78349008, 78349001, 78349000, 78349016.
